×

zbMATH — the first resource for mathematics

The range of an operator of convolution type. (English) Zbl 0404.47023
MSC:
47Gxx Integral, integro-differential, and pseudodifferential operators
42A85 Convolution, factorization for one variable harmonic analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] O. V. Epifanov, ”On the problem of the surjectivity of a convolution operator in convex domains,” Mat. Zametki,16, No. 3, 415–422 (1974).
[2] V. A. Tkachenko, ”On operators of convolution type in spaces of analytic functionals,” Dokl. Akad. Nauk SSSR,219, No. 3, 555–557 (1974). · Zbl 0325.47034
[3] L. Gruman, ”Infinite order differential equations in Banach spaces of entire functions,” J. London Math. Soc.,7, No. 3, 492–500 (1974). · Zbl 0269.35072 · doi:10.1112/jlms/s2-7.3.492
[4] D. A. Raikov, ”Inductive and protective limits with completely continuous maps,” Dokl. Akad. Nauk SSSR,113, No. 5, 984–986 (1957). · Zbl 0079.32204
[5] H. Schaeffer, Topological Vector Spaces, Springer-Verlag, New York. · Zbl 0434.51007
[6] G. Köthe, ”Dualität in der Funktionentheorie,” J. Reine Angew. Math.,191, 30–49 (1953). · Zbl 0050.33502 · doi:10.1515/crll.1953.191.30
[7] O. V. Epifanov and A. A. Lenev, ”On the solvability of an integral equation in spaces of analytic functions,” in: Math. Analysis and Its Applications [in Russian], Vol. VI Rostov State Univ., pp. 258–261. · Zbl 0346.45002
[8] B. J. Levin, Distribution of Zeros of Entire Functions, Amer. Math. Soc. (1972).
[9] I. F. Krasichkov-Ternovskii, ”Invariant subspaces of analytic functions. II. Spectral synthesis of convex domains,” Mat. Sb.,88, No. 1, 3–30 (1973).
[10] V. A. Tkachenko, ”On spectral decompositions in spaces of analytic functionals,” Dokl. Akad. Nauk SSSR,217, No. 5, 1017–1020 (1974).
[11] V. A. Tkachenko, ”On spectral synthesis in spaces of analytic functionals,” Dokl. Akad. Nauk SSSR,223, No. 2, 307–309 (1975). · Zbl 0327.46034
[12] O. V. Epifanov, ”Solvability of a convolution equation in convex domains,” Mat. Zametki,15, No. 5, 787–796 (1975). · Zbl 0314.46050
[13] A. Martineau, ”Equations différentielles d’ordre infini,” Bull. Soc. Math. France,95, 109–154 (1967). · Zbl 0167.44202
[14] A. A. Gol’dberg and I. V. Ostrovskii, Distributions of Values of Meromorphic Functions [in Russian], Nauka, Moscow (1970).
[15] Yu. N. Frolov, ”On inhomogeneous equations of infinite order involving distribution derivatives,” Vestn. Mosk. Gos. Univ., Ser. Mat. Mekh., No. 4, 3–12 (1960).
[16] A. F. Leont’ev, ”Series of Dirichlet polynomials and their generalizations,” Tr. Mat. Inst., Akad. Nauk SSSR,39 (1951).
[17] A. F. Leont’ev, ”On the convergence of a sequence of Dirichlet polynomials,” Dokl. Akad. Nauk SSSR,108, No. 1, 23–26 (1956). · Zbl 0073.29302
[18] V. S. Azarin, ”On a characteristic property of functions of completely regular growth inside an angular sector,” Teor. Funkts., Funkts. Anal. Prilozhen.,2, 55–66 (1966).
[19] V. S. Azarin, ”On rays of completely regular growth of an entire function,” Mat. Sb.,79, No. 4, 463–476 (1969).
[20] V. I. Protasov, ”On solutions of linear equations of infinite order involving distribution derivatives,” Dokl. Akad. Nauk SSSR,154, No. 6, 1273–1275 (1964).
[21] V. I. Protasov, ”The Cauchy problem for a linear differential equation of infinite order,” Dokl. Akad. Nauk SSSR,164, No. 4, 743–745 (1965). · Zbl 0151.11004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.